How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Tina Your Own Question
Tina, Lawyer
Category: Legal
Satisfied Customers: 8775
Experience:  JD, BBA Over 25 years legal and business experience.
Type Your Legal Question Here...
Tina is online now
A new question is answered every 9 seconds

I haven't received an answer from anybody yet and

Customer Question

I haven't received an answer from anybody yet and it's been quite a while! Patricia Nowak
Submitted: 7 months ago.
Category: Legal
Expert:  Olivia Kent replied 7 months ago.

Hi. My name is ***** ***** I'm an attorney. I'll be happy to assist you. It looks like you started a new thread... I"d be happy to try to help you if you tell me what your question is :)

Customer: replied 7 months ago.
I called my local health place with name of Alcona Health to see a doctor about how he would take me off the Ativan as the place that did this was only a FNP and he dropped me from 1mg.@ 4X a day to .05 1X daily for 30 days but I was never suppose to come off any medications at all as my Psychiatrist told me since I had 4 mental breakdowns they would never take me off. This Phil Sweet took it upon himself to do this with no orders. The whole thing has bottomed out on me and I've lost 22 pounds which I couldn't afford to do. I'm furious with this on top of Alcona Health told me I was after narcotics and I can't go there anymore--that's okay with me but I need to get straightened around. I'm having panic attacks, can't eat, terrible sweating and the list goes on. I saw another doctor with name of David Dargis and he refused to treat me saying he won't treat my mental illnes (Quote on Quote) and this guy needs to be removed from practice as he's terrible. His assistance felt terrible for me as I've been through hell and back. This same doctor has a sister he teats for depression.
Expert:  Olivia Kent replied 7 months ago.

Patricia, what type of support are you looking for?

Related Legal Questions